# SDR USAA2015020200017

- Difficulty date: January 31, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 66,320 hours, 23,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N54987
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, FWD CARGO INTERCOSTAL WEB HAS CORROSION ON LOWER ANGLE 5-031.  BLENDED OUT & REMOVED CORROSION BUT FOUND TO BE OUT OF LIMITS.  REPLACED INTERCOSTAL WEB IAW SRM 51-30-01, 51-40-05 & 51-40-02.  TOP COATED FASTENERS IAW AMM 51-12-15.
